Zero distribution of incomplete Padé and Hermite-Padé approximations

Autor: de la Calle Ysern, B.; Mínguez Ceniceros, Judit

Tipo de documento: Artículo de revista

Revista: Journal of Approximation Theory. ISSN: 0021-9045. Año: 2016. Volumen: 201. Páginas: 13-29.

doi 10.1016/j.jat.2015.08.005

CIRC: GRUPO A

Referencias:

  • Andreivskii, V.V., Blatt, H.-P., (2001) Discrepancy of Signed Measures and Polynomial Approximation, , Springer, New York
  • Blatt, H.-P., Blatt, S., Luh, W., On a generalization of Jentzsch's theorem (2009) J. Approx. Theory, 159, pp. 26-38
  • Blatt, H.-P., Kovacheva, R.K., Growth behavior and zero distribution of rational approximants (2011) Constr. Approx., 34, pp. 393-420
  • Blatt, H.-P., Saff, E.B., Simkani, M., Jentzsch-Szego type theorems for the zeros of best approximants (1988) J. Lond. Math. Soc. (2), 38, pp. 307-316
  • Brezinski, C., (1980) Padé-Type Approximation and General Orthogonal Polynomials, , Birkhäuser, Basel
  • Cacoq, J., de la Calle Ysern, B., López Lagomasino, G., Direct and inverse results on row sequences of Hermite-Padé approximants (2013) Constr. Approx., 38, pp. 133-160
  • Cacoq, J., de la Calle Ysern, B., López Lagomasino, G., Incomplete Padé approximation and convergence of row sequences of Hermite-Padé approximants (2013) J. Approx. Theory, 170, pp. 59-77
  • de Montessus de Ballore, R., Sur les fractions continues algébriques (1902) Bull. Soc. Math. France, 30, pp. 28-36
  • Dvoretzky, A., On sections of power series (1950) Ann. of Math. (2), 51, pp. 643-696
  • Edrei, A., Angular distribution of the zeros of Padé polynomials (1978) J. Approx. Theory, 24, pp. 251-265
  • Fidalgo Prieto, U., López Lagomasino, G., Nikishin systems are perfect (2011) Constr. Approx., 34, pp. 297-356
  • Gonchar, A.A., On the convergence of generalized Padé approximants of meromorphic functions (1975) Sb. Math., 27, pp. 503-514
  • Gonchar, A.A., Poles of rows of the Padé table and meromorphic continuation of functions (1982) Sb. Math., 43, pp. 527-546
  • Graves-Morris, P.R., Saff, E.B., A de Montessus theorem for vector-valued rational interpolants (1984) Lecture Notes in Math., 1105, pp. 227-242. , Springer, Berlin
  • Grothmann, R., On the zeros of sequences of polynomials (1990) J. Approx. Theory, 61, pp. 351-359
  • Hermite, C., Sur la fonction exponentielle (1873) C. R. Math. Acad. Sci. Paris, 77, pp. 18-24. , 74-79, 226-233, 285-293
  • Jentzsch, R., Untersuchungen zur Theorie der Folgen analytischer Funktionen (1918) Acta Math., 41, pp. 219-251
  • Ransford, T., Potential Theory in the Complex Plane (1995) London Mathematical Society Student Texts, , Cambridge University Press, New York
  • Saff, E.B., Regions of meromorphy determined by the degree of best rational approximation (1971) Proc. Amer. Math. Soc., 29, pp. 30-38
  • Saff, E.B., Totik, V., Logarithmic Potentials with External Fields (1997) A Series of Comprehensive Studies in Math, , Springer-Verlag, Berlin
  • Szego, G., Über die Nullstellen von Polynomen, die in einem Kreis gleichmäßig konvergieren (1922) Sitzungsber. Berl. Math. Ges., 21, pp. 59-64
  • Walsh, J.L., Overconvergence, degree of convergence, and zeros of sequences of analytic functions (1946) Duke Math. J., 13, pp. 195-234
  • Walsh, J.L., The analogue for maximally convergent polynomials of Jentzsch's theorem (1959) Duke Math. J., 26, pp. 605-616